# SDR AALA201812069030

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: 0275
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMED ESCAPE SLIDE PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA. MAINTENANCE REPLACED ESCAPE SLIDE PER AMM 25-62-44-400-802-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
